| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A field service representative contacted stryker to report that the small and large keypads on one customer's device were unresponsive.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker field service representative (fsr) evaluated the customer's device and was able to duplicate and verify the reported issue.The fsr replaced the device's main and small keypads to resolve the reported issue.Proper device operation was observed through functional and performance testing and the device was, subsequently, returned to the customer for use.